| Model Number |
1001682 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/20/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient faced leakage at the infusion set tubing at the site, leading to high blood glucose, and was treated with a correction bolus via pump on (b)(6)2026.
Additional Manufacturer Narrative
Initial 1 of 3.Based on the available information, this event is deemed to be a serious injury.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 8021545.Manufacturing site: 3003442380.